# SDR UALA2010010500060

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,045 hours, 11,670 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835504
- Part serial: 111
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL AT F/O SLIDING WINDOW.  CREW STATES LOUD SQUEAL IS COMING FROM RT SIDE ALONG HINGE ASSY.  TAPED AREA AROUND AFT SIDE OF F/O'S SLIDING WINDOW.  PLACED WINDOW ASSY IN LOB.  STARTED INSTALLATION OF WINDOW 2R.  INSTALLED WINDOW.  F/O'S SLIDING WINDOW IS SQUEALING AGAIN. RMV'D FAULTY WINDOW. INSTALLED NEW NR 2 SLIDING WINDOW AND ADJUSTED.  OP CHKS NORMAL.
